# SDR 2018FA0000384

- Difficulty date: September 24, 2018
- Submitted: September 24, 2018
- Operation: General aviation
- Aircraft: N67MT
- Make and model: Amd FALCON50MYST
- Aircraft serial: 254
- Aircraft time: 9,344 hours, 5,267 cycles
- Engine: Hnywl TFE73140R
- Engine time: 5,136 hours, 2,759 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 39414
- Condition: Cracked
- Location: Cockpit
- Part time: 9,344 hours, 5,267 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT SEAT FRAME FELL AFT DURING FLIGHT. INSPECTION REVEALED SEAT BASE FRAME WHERE ACTUATORS ATTACH CRACKED IN TWO PLACES. CRACKS EMANATED FROM MANUFACTURER INSTALLED POP RIVETS IN TUBULAR FRAME.
